MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE URETERORENOSKOP 12 8/9,8CH NL 430MMH; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

RICHARD WOLF GMBH E-LINE URETERORENOSKOP 12 8/9,8CH NL 430MMH; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 8703524
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ureterorenoscope 12° 8/9,8ch nl 430mm was examined by richard wolf.During the visual examination it was found that the sheathing tube distally approx.10 cm from the distal end is strongly bent, squeezed and torn.This damage can only be caused mechanically.The cause of the defect was classified as mechanical overload.The conclusion of the investigation is that this damage could only be caused mechanically.The cause of the fault was classified as mechanical overload.The instrument must have been bent against a hard edge.How this could happen during the intended use of the product on the patient is not comprehensible.In addition, no damage or injury to the patient has been reported.The ureterorenocope was manufactured with production order (b)(4).The production order consists of a total of 10 units.The examination of the production documents shows no deviations or abnormalities.1x 8703524 ureterorenoscope 12° 8/9,8ch nl 430mm with serial number (b)(4) from batch 1440225.The ureterorenoscope was manufactured with production order (b)(4) on (b)(6) 2020.The production order consists of 10 pieces in total.The ureterorenoscope with delivery note 81709377 was delivered to the customer on (b)(6) 2020.According to sap, repairs to the ureterorenoscope have not yet been carried out.Ga ga-d 352 / en / 2018-12 v6.0 / pk18-9377 contains the following applicable warnings for these errors: 7 application careful! limited stability of the products! excessive force applications lead to damage, impair the function and thus endanger the patient.Products immediately before and after use for damage, loose check parts and completeness.No missing parts may remain in the patient.Products that are damaged, incomplete or have loose parts must not use more.8 control careful! caution with damaged and incomplete products! injuries to the patient, user and third parties are possible.Perform checks before and after each application.Do not use products that are damaged, incomplete or have loose parts.Use more.Send damaged products with the loose parts for repair.Do not attempt to repair yourself.8.1 visual inspection check instruments, especially in the distal area, and accessories for damage to the instrument tip (4) to prevent ureteral trauma.Surface changes (e.G.Corrosion), sharp rims.Loose or missing parts, rough surfaces.All inscriptions and markings required for safe and proper use must be legible.Missing, illegible inscriptions and markings which lead to errors in handling and processing must be restored.Possible hazards were considered in the risk assessment a1 rev.05 with the corresponding extent of damage and probability of occurrence.Based on a review of the complaint database, no trends or systemic problems related to a product problem are indicated.There is a similar case so far where the sheath of the 8703534 ureterorenoscope has been reported to be bent during use.In both cases there was no product or production related root cause.The investigation in both cases showed that the damage caused to the product was due to mechanical overload.Consequently, no further action is currently being taken with respect to this incident other than monitoring other cases to determine a possible trend.Richard wolf gmbh(rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation (rwmic) is submitting the report on behalf of rwgmbh.
 
Event or Problem Description
At the removal of the ureteral stone on (b)(6) 2020, the 8703524 ureterorenoscope 12° 8/9,8ch nl 430mm bent in the lower ureter during advancement.The patient had a splinted ureter, the ureter was taut (but not too taut according to her statement).The removed the urs after she had no picture anymore.An injury of the patient (e.G.By tearing off the ureter, etc.) was not visible according to dr.(b)(6).

Brand Name
E-LINE URETERORENOSKOP 12 8/9,8CH NL 430MMH
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10276316
Report Number9611102-2020-00014
Device Sequence Number2233958
Product Code FGB
UDI-Device Identifier04055207020081
UDI-Public04055207020081
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K963855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8703524
Device Catalogue Number8703.524
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1